American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec. Extending positive definiteness. Trans. Amer. Math. Soc. 363 (2011) 545-577. MR 2719693.
Abstract, references, and article information   
View Article: PDF

[2] Eberhard Kaniuth and Anthony T. Lau. Extension and separation properties of positive definite functions on locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 447-463. MR 2247899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anthony To-Ming Lau and Viktor Losert. Ergodic sequences in the Fourier-Stieltjes algebra and measure algebra of a locally compact group. Trans. Amer. Math. Soc. 351 (1999) 417-428. MR 1487622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Mattner. Strict definiteness of integrals via complete monotonicity of derivatives. Trans. Amer. Math. Soc. 349 (1997) 3321-3342. MR 1422615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Palle E. T. Jorgensen. Existence of smooth solutions to the classical moment problems . Trans. Amer. Math. Soc. 332 (1992) 839-848. MR 1059709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jürgen Friedrich. Integral representations of positive definite matrix-valued distributions on cylinders . Trans. Amer. Math. Soc. 313 (1989) 275-299. MR 992599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wacław Szymański. Positive forms and dilations . Trans. Amer. Math. Soc. 301 (1987) 761-780. MR 882714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J.-M. Belley. A representation theorem and applications to topological groups . Trans. Amer. Math. Soc. 260 (1980) 267-279. MR 570789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James G. Bennett. Induced representations of $C\sp{\ast} $-algebras and complete positivity . Trans. Amer. Math. Soc. 243 (1978) 1-36. MR 502890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. H. Maserick. ${\rm BV}$-functions, positive-definite functions and moment problems . Trans. Amer. Math. Soc. 214 (1975) 137-152. MR 0380272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. R. Parthasarathy and K. Schmidt. Stable positive definite functions . Trans. Amer. Math. Soc. 203 (1975) 161-174. MR 0370681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Kuelbs. Fourier analysis on linear metric spaces . Trans. Amer. Math. Soc. 181 (1973) 293-311. MR 0331455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. E. Nussbaum. Integral representation of functions and distributions positive definite relative to the orthogonal group . Trans. Amer. Math. Soc. 175 (1973) 355-387. MR 0333600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arnold J. Insel. Maximal ideals in the group algebra of an extension, with applications . Trans. Amer. Math. Soc. 172 (1972) 195-206. MR 0312154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Kuelbs and V. Mandrekar. Harmonic analysis on certain vector spaces . Trans. Amer. Math. Soc. 149 (1970) 213-231. MR 0301162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. J. Schoenberg. Metric spaces and positive definite functions . Trans. Amer. Math. Soc. 44 (1938) 522-536. MR 1501980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1